# SDR KPVA20039

- Difficulty date: February 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 10005511
- Part serial: 63570
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT PORT EMERGENCY LIGHT, LOW BATTERY CHARGE.  REMOVED AND REPLACED PORT EMERGENCY LIGHT.  OPS CHECK GOOD.
